# SDR 95ZZZX1106

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3726C
- Make and model: Cessna R182
- Aircraft serial: R18200321
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 073261110
- Condition: Broken
- Location: Horiz Stab
- Part time: 8,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL, FOUND LEADING EDGE OF HORIZONTAL STABILIZER HAD SAME MOVEMENT AS 200 SERIES CESSNAS WITH BROKEN RIBS.  DISASSEMBLY SHOWED THAT 3 RIBS ON RIGHT AND 4 RIBS ON LEFT SIDE WERE BROKEN.  REPLACED RIBS AND SKINS.
